# SDR SWAA2021041964394

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 77,207 hours, 45,706 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Condition: Inoperative
- Location: Lh Ram Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DOOR CLOSED ON THE GROUND / CLOSING DMA #0515442 R&R L/H RAM AIR INLET ACTUATOR PER AMM 21-51-21. OPS CHECK GOOD RAR 95461 C/N 76618 P/N OFF/ON: 541674-4 S/N OFF: 10-4825 S/N ON: 19-7836
